# SDR JJBA20221128026

- Difficulty date: October 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529737001
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WHEEL WELL, AFT WEB, UPPER ANGLE CRACKED.	DAMAGED AREA REMOVED BY CUT OUT ON R/H MLG WHEEL WELL AFT WEB UPPER ANGLE AT STA X 16783.5. R/H MLG WHEEL WELL AFT WEB UPPER ANGLE REPAIRED WITH ANGLE DOUBLE AND INSTALLED WITH SOLID RIVET AND HI-LOCK.
